MAUDE Adverse Event Report: CAREFUSION ALARIS PUMP MODULE ADMINISTRATION SET; SET,ADMINISTRATION, INTRAVASCULAR

CAREFUSION ALARIS PUMP MODULE ADMINISTRATION SET; SET,ADMINISTRATION, INTRAVASCULAR
Model Number 2200-0500
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 10/14/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The affected product has been received and the investigation is pending.A follow up report will be submitted once the failure investigation has been completed.
 
Event or Problem Description
It was reported that tubing separated.There was no patient involvement.There was no user harm.
 
Event or Problem Description
It was reported that the tubing separated.It was confirmed during follow up, that there was no patient involvement and there was no user harm.
 
Additional Manufacturer Narrative
The customer¿s report that that tubing separated was confirmed.The set was visually inspected for kinks, holes/tears in the tubing or damages to the components.Visual inspection confirmed that the tubing was completely separated from the tubing adapter due to insufficient solvent being applied at the engagement of the tubing.There were no other anomalies observed with the set during initial inspection.The tubing and tubing adapter was measured and found to be within specification(s).Functional testing could not be conducted due to the set being separated.The root cause was a manufacturing issue for insufficient solvent being applied at the engagement of the tubing due to equipment and/or operator error.

Brand Name
ALARIS PUMP MODULE ADMINISTRATION SET
Common Device Name
SET,ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
CAREFUSION
10020 pacific mesa blvd
san diego CA 92121 4386
MDR Report Key9363838
Report Number9616066-2019-03437
Device Sequence Number2114679
Product Code FPA
UDI-Device Identifier07613203012638
UDI-Public7613203012638
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K931173
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 11/06/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/09/2022
Device Model Number2200-0500
Device Catalogue Number2200-0500
Device Lot Number19015602
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/11/2019
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date11/22/2019
Supplement Report FDA Received Date02/03/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1